# SDR DALA2015022701711

- Difficulty date: January 2, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,868 hours, 46,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 0.093" LONG CRACK WAS FOUND ON THE FUSELAGE SKIN AT BS 1418 BETWEEN LONGERONS 2-3R.  SKIN REPAIRED IAW ER/A 530162-14AD, REV ORIGINAL.
